By Topic

Scattering from multiple grooves in the inner conductor of a coaxial line

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Eom, H.J. ; Dept. of Electr. Eng., Korea Adv. Inst. of Sci. & Technol., Taejon, South Korea ; Noh, Y.C. ; Park, J.K.

A problem of electromagnetic-wave scattering from multiple grooves in the inner conductor of a coaxial line is theoretically solved. Simultaneous equations for the discrete modal coefficients are formulated by utilizing the Fourier transform. The reflection and transmission coefficients are obtained in numerically efficient fast-convergent series. Numerical computations are performed to show the frequency characteristics of the reflection and transmission coefficients in terms of the groove geometry

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:48 ,  Issue: 7 )